# SDR GLBA2012111200106

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 28,818 hours, 46,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND SEVEN CRACKS IN THE RT FWD PRESSURE BULKHEAD AT FASTENERS, THE OTBD ROW TO DOUBLE ROW TO FASTENERS AT THE INBD EDGE OF BULKHEAD, 2.375" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-068.
